Some remarks on the formal power series ring
Bulletin de la Société Mathématique de France, Volume 99  (1971), p. 247-258
@article{BSMF_1971__99__247_0,
     author = {O'Malley, Matthew J.},
     title = {Some remarks on the formal power series ring},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {99},
     year = {1971},
     pages = {247-258},
     doi = {10.24033/bsmf.1718},
     zbl = {0202.04801},
     mrnumber = {44 \#6688},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1971__99__247_0}
}
O'Malley, Matthew J. Some remarks on the formal power series ring. Bulletin de la Société Mathématique de France, Volume 99 (1971) , pp. 247-258. doi : 10.24033/bsmf.1718. http://www.numdam.org/item/BSMF_1971__99__247_0/

[1] Bourbaki (N.). - Algèbre commutative. Chap. 5-6. - Paris, Hermann, 1964, (Act. scient. et industr., 1308 ; Bourbaki, 30). | Zbl 0205.34302

[2] Gilmer (R.). - R-automorphisms of R[[X]], Michigan math. J., t. 17, 1970, p. 15-21. | MR 40 #7250 | Zbl 0179.34501

[3] Gilmer (R.) and Heinzer (W.). - Rings of formal power series over a Krull domain, Math. Z., t. 106, 1968, p. 379-387. | MR 38 #1082 | Zbl 0175.03802

[4] Kolman (B.). - On a theorem in complete U-adic rings, Proc. Amer. math. Soc., t. 19, 1968, p. 681-684. | MR 37 #207 | Zbl 0159.05001

[5] Nagata (M.). - Local rings. - New York, Interscience, 1962. | MR 27 #5790 | Zbl 0123.03402

[6] O'Malley (M.). - On the Weierstrass preparation theorem (submitted for publication).

[7] O'Malley (M.). - R-automorphisms of R[[X]], Proc. London math. Soc., series 3, t. 20, 1970, p. 60-78. | MR 40 #7249 | Zbl 0186.35503

[8] O'Malley (M.) and Wood (C.). - R-endomorphisms of R[[X]], J. of Algebra, t. 15, No. 3, 1970, p. 314-321. | MR 41 #8407 | Zbl 0195.32902

[9] Samuel (P.). - Groupes finis d'automorphismes des anneaux de séries formelles, Bull. Sc. math., 2e série, t. 90, 1966, p. 97-101. | MR 35 #180 | Zbl 0142.01002

[10] Zariski (O.) and Samuel (P.). - Commutative algebra, vol 1. - Princeton, Van Nostrand, 1958 (University Series in higher Mathematics). | MR 19,833e | Zbl 0081.26501

[11] Zariski (O.) and Samuel (P.). - Commutative algebra, vol. 2. - Princeton, Van Nostrand, 1960 (University Series in higher Mathematics). | MR 22 #11006 | Zbl 0121.27801